captain sensible. (stolen_tv) wrote in vaginapagina,
captain sensible.
stolen_tv
vaginapagina

Early period on HBC.

I'm currently on ortho tri-cyclen. This month, I was kind of irresponsible with my pill taking (would be late taking one by a couple hours, etc) and I even think I took two the other day on accident... And right after I *think* I took two, my period started in full force. It was heavy and chunky (I know, TMI) which was surprising but my own fault for losing the day tracking sticker that goes on the front of it.

In summary: My period was almost a week early, I had cramps for more than one day which is unusual, and I'm on birth control. I was not perfect with my pill taking (but have not been sexually active without condom use, and that was over 2 weeks ago). My last period was light and short.

I know I'm not pregnant, and mostly I use BC to regulate my periods. I have no physical ailments but have been dieting and losing weight. I did recently start a new RX for my ADHD (adderall, regular) but I highly doubt that would instigate the surprise Red Army attack. Also, the detox from my previous medicine left me aloof and mostly absent-minded, which contributed to said irresponsibility.

What could be causing this? Could it be the possible two pills I stacked? Will I have to change BC? Has my body become possessed by the ghost of Holiday Uterus-Disaster?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments